国際貿易の純粋理論における2つの安定条件について

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5253
Title
国際貿易の純粋理論における2つの安定条件について
Title Alternative
A note on the alternative stability conditions in the pure theory of international trade
File
Description

研究ノート

Author
著者 井上 貴照
著者(ヨミ) イノウエ タカテル
著者(別表記) Inoue Takateru
Publication Title
香川大学経済論叢
Volume
58
Issue
3
Start Page
94
End Page
99
Publisher
香川大学経済研究所
Published Date
198512
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.